RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mathematical notes of NEFU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 25, Issue 1  


Mathematics
On relative boundedness of a class of degenerate differential operators in the lebesgue space
M. G. Gadoev, F. S. Iskhokov
3
On Fredholm solvability of first boundary value problem for mixed-type second-order equation with spectral parameter
I. E. Egorov, E. S. Efimova, I. M. Tikhonova
15
Modeling of the programmed control with probability 1 for some financial tasks
E. V. Karachanskaya, A. P. Petrova
25
On the solution regularity of an equilibrium problem for the Timoshenko plate having an inclined crack
N. P. Lazarev, I. Hiromichi, P. V. Sivtsev, I. M. Tikhonova
38
Research of compatibility of the redefined system for the multidimensional nonlinear heat equation
G. A. Rudykh, È. I. Semenov
50
The Cauchy problem for distributed order equations in Banach spaces
E. M. Streletskaya, V. E. Fedorov, A. Debbouche
63
On junction problem for elastic Timoshenko inclusion and semi-rigid inclusion
A. M. Khludnev, T. S. Popova
73

Mathematical modeling
Modeling of particle motion in spiral pneumoseparator by statistical methods
S. R. Krylatova, A. I. Matveev, I. F. Lebedev, B. V. Yakovlev
90
On some applications of the hyperbolic heat equation and the methods for solving it
V. N. Khankhasaev, E. V. Darmakheev
98
Mathematical notes of NEFU
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018